Book section icon

Book section

Maximal regularity in interpolation spaces for second order Cauchy problems

Abstract:
We study maximal regularity in interpolation spaces for the sum of three closed linear operators on a Banach space, and we apply the abstract results to obtain Besov and H\"older maximal regularity for complete second order Cauchy problems under natural parabolicity assumptions. We discuss applications to partial differential equations.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1007/978-3-319-18494-4_4

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Springer International Publishing
Host title:
Operator Semigroups Meet Complex Analysis, Harmonic Analysis and Mathematical Physics
Volume:
250
Pages:
49-66
Publication date:
2015-01-01
DOI:
ISSN:
0255-0156
ISBN:
9783319184937
Keywords:
Pubs id:
pubs:462818
UUID:
uuid:6b502de5-9f83-463f-81cd-54ddf847cd52
Local pid:
pubs:462818
Source identifiers:
462818
Deposit date:
2016-10-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP